Cookies?
Library Header Image
LSE Research Online LSE Library Services

Gaussian maximum likelihood estimation for ARMA models I: time series

Yao, Qiwei and Brockwell, Peter J. (2006) Gaussian maximum likelihood estimation for ARMA models I: time series. Journal of Time Series Analysis, 27 (6). pp. 857-875. ISSN 0143-9782

[img]
Preview
PDF
Download (318Kb) | Preview

Abstract

We provide a direct proof for consistency and asymptotic normality of Gaussian maximum likelihood estimators for causal and invertible autoregressive moving-average (ARMA) time series models, which were initially established by Hannan [Journal of Applied Probability (1973) vol. 10, pp. 130–145] via the asymptotic properties of a Whittle's estimator. This also paves the way to establish similar results for spatial processes presented in the follow-up article by Yao and Brockwell published in Bernoulli.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/doi/10.1111/j.1467-...
Additional Information: © Blackwell Publishing 2006
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Funders: Engineering and Physical Sciences Research Council, Leverhulme Trust, National Science Foundation
Projects: DMS-0308109
Date Deposited: 23 Jun 2008 08:59
URL: http://eprints.lse.ac.uk/5825/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only

Downloads

Downloads per month over past year

View more statistics